# SDR AUS20020520

- Difficulty date: May 22, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Boeing 767-33A
- Engine: Ge CF680C2*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Contaminated
- Location: Turbine Engine O
- Component: Turbine Engine O, Ge, CF680C2
- Stage of operation: CR
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE D SUMP OIL SCAVENGE LINES AND D SUMP OIL FILTER COKED WITH CARBON BUILDUP CAUSING SUMP TO FILL WITH OIL AND VENTOVERBOARD. OIL TYPE HAD BEEN CHANGED FROM 2830 TO MJ2 SIX MONTHSPREVIOUSLY.
